MAUDE Adverse Event Report: ARTHREX, INC. 45 DEG CURVE RIGHT, FASTPASS LASSO; PLATE, FIXATION, BONE

ARTHREX, INC. 45 DEG CURVE RIGHT, FASTPASS LASSO; PLATE, FIXATION, BONE
Model Number 45 DEG CURVE RIGHT, FASTPASS LASSO
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a bankart surgery, one lasso got bent and one broke-off inside the patient but it was retrieved from the patient.No harm for patient, operator or third party was reported.The surgery was finished successfully with a different device.It was not necessary to switch the surgical technique or do a second surgery.***update 05-may-2021: a new device from another manufacturer was used to finish the surgery successfully.
 
Additional Manufacturer Narrative
Complaint confirmed, one curved tip broke off and the other one is bent.Evaluation shows the broken tip was also bent prior to breaking off.No other abnormality observed.The material of the tips was found to meet specifications.A likely cause of the event is prying/leveraging the device during use.

Brand Name
45 DEG CURVE RIGHT, FASTPASS LASSO
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11871639
Report Number1220246-2021-03122
Device Sequence Number11829526
Product Code LXH
UDI-Device Identifier00888867038936
UDI-Public00888867038936
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number45 DEG CURVE RIGHT, FASTPASS LASSO
Device Catalogue NumberAR-6068-45R
Device Lot Number832188162
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer05/03/2021
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date06/25/2021
Patient Sequence Number1